# SDR CA140506005

- Difficulty date: May 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Ge CF343A1
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT WAS IN CRUISE WHEN THEY HEARD A LOUD BANG AND ACFT STARTED TO SHUTTER.  RIGHT ENGINE VIBRATION  GUAGE TURNED YELLOW THEN RED.  CAPTAIN RETARDED THE THRUST LEVER AND SHUTDOWN THE ENGINE.  INVESTIGATION TURNED UP DAMAGE IN THE HOT SECTION OF THE ENGINE.
